# SDR EIAA2010053

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THROTTLES WERE ADVANCED TO 70-80 PERCENT N1 WITH BRAKES APPLIED (AIRCRAFT NOT MOVING) BRAKES RELEASED AND POWER ADVANCED TO TAKEOFF THRUST.  AUTO THROTTLES WERE ENGAGED AND MAX TAKEOFF POWER SET, THEN SEVERAL SECONDS LATER DURING 30-40 KIAS THE TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF PRIOR TO 80 KIAS.  CYCLED STAB TRIM TAKEOFF WARNING TEST AS PER 31-21-00 OPS CHECK OK.
